Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 348, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 4:22 PM EST for Gwinnett County, Newton County, Walton County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 4:22 PM EST (21:22 UTC)
- Expired
- Nov 30, 2010, 4:45 PM EST
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Gwinnett County, GA, Newton County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 8:43 AM EST | Tornado Watch | SPC | 8 hr |
| Nov 30, 2:34 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS52 KFFC 302122
SVRFFC
GAC135-217-297-302145-
/O.NEW.KFFC.SV.W.0348.101130T2122Z-101130T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
NORTH CENTRAL NEWTON COUNTY IN NORTH CENTRAL GEORGIA
WALTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 445 PM EST
* AT 421 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR LOGANVILLE...MOVING NORTHEAST AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BETWEEN AND MONROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.
&&
LAT...LON 3399 8385 3389 8376 3392 8367 3388 8359
3366 8389 3368 8392 3371 8392 3372 8391
3376 8393 3378 8397 3376 8402 3379 8406
TIME...MOT...LOC 2122Z 222DEG 34KT 3380 8389
$$1 follow-up statement
922
WWUS52 KFFC 302132
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EST TUE NOV 30 2010
GAC217-302141-
/O.CAN.KFFC.SV.W.0348.000000T0000Z-101130T2145Z/
NEWTON GA-
432 PM EST TUE NOV 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NEWTON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.
LAT...LON 3389 8376 3392 8367 3388 8359 3372 8380
3382 8393 3397 8385
TIME...MOT...LOC 2131Z 222DEG 34KT 3386 8382
$$
GAC135-297-302145-
/O.CON.KFFC.SV.W.0348.000000T0000Z-101130T2145Z/
WALTON GA-GWINNETT GA-
432 PM EST TUE NOV 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR EAST CENTRAL GWINNETT AND NORTHWESTERN WALTON COUNTIES...
AT 429 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR WINDSOR...MOVING NORTHEAST AT
40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONROE...BOLD SPRINGS...NICHOLASVILLE...HARBIN...CAMPTON AND GRATIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.
&&
LAT...LON 3389 8376 3392 8367 3388 8359 3372 8380
3382 8393 3397 8385
TIME...MOT...LOC 2131Z 222DEG 34KT 3386 8382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 3:50 PM EST, 32 minutes earlier.
Area forecast discussion, Nov 30, 3:50 PM EST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EST TUE NOV 30 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... A VERY BUSY DAY TO SAY THE LEAST. THE MAIN SQUALL LINE STRETCHES FROM DAHLONEGA THROUGH DECATUR AND GREENVILLE TO COLUMBUS AT THIS TIME. WARM AIR ADVECTION WITH TEMPS IN THE 70S AND 80S CONTINUE IN ADVANCE OF THE LINE. THE DIURNAL HEATING WILL BE PEAKING SOON WITH MAXIMUM INSTABILITY OVER EAST AND SOUTH GA. HELICITY REMAINS IN THE 300 TO 400 RANGE. CONSEQUENTLY, ANOTHER TORNADO WATCH HAS BEEN ISSUED OVER THE FFC FORECAST AREA FROM ATL TO AGS SOUTHWARD. EXPECT TO BE DROPPING WESTERN COUNTIES FROM THE WATCH EACH HOUR AS THE SQUALL LINE MOVES TO THE EAST. BASED ON CURRENT MOVEMENT, THE ATL METRO AREA SHOULD BE OUT OF THE WATCH BY 500 PM EST. THE WORDING IN THE ZONES REFLECT THIS, BUT HAVE TO KEEP THE HEADLINE FOR THE TORNADO WATCH FOR A LITTLE WHILE LONGER. OTHERWISE, THE COLD FRONT EXTENDS FROM NEAR BLUE RIDGE TO CARTERSVILLE TO CARROLLTON AT THIS TIME. THE FRONT WILL MOVE EAST THROUGH THE FORECAST AREA TONIGHT. A RAPID CHANGE WITH A COLD AIRMASS WILL TAKE PLACE BEHIND THE FRONT AS HIGH PRESSURE BUILDS OVER GA. A NORTHWEST WIND WILL PREVAIL WITH TEMPS DROPPING INTO THE 30S AND 40S BY WEDNESDAY MORNING. CLEAR AND UNSEASONABLY COLD ON WEDNESDAY AND THURSDAY WITH TEMPS 5 TO 10 DEGREES BELOW NORMAL. .LONG TERM /FRIDAY THROUGH TUESDAY/... SIGNIFICANT DIFFERENCES BETWEEN THE 00Z RUN OF THE GFS AND THE 12Z RUN OF THE ECMWF. WE HAVE BEEN LEANING WITH THE GFS AND WILL CONTINUE TO DO SO. THE H5 TROUGH WITH THE CURRENT SYSTEM WILL MOVE OFF THE ATLANTIC WITH A RIDGE BUILDING OVER THE MIDWEST. THIS WILL PUT THE CWA IN A DRY NORTHWEST FLOW THAT WILL CONTINUE THROUGH THE WEEKEND. THIS WILL ALSO KEEP TEMPS AT OR JUST A FEW DEGREES BELOW NORMAL. A SHORT WAVE MOVING THROUGH NORTHWEST CANADA WILL DIVE INTO THE NORTHERN PLAINS AND JOIN WITH AN UPPER LOW OVER NEWFOUNDLAND CANADA AND THEN DEEPEN OVER THE EASTERN U.S. THIS WILL BRING ANOTHER COLD FRONT INTO THE CWA MONDAY NIGHT AND TUESDAY. ATMOSPHERE WILL REMAIN VERY DRY AND AT THIS TIME THE PROBABILITIES ARE TOO LOW TO MENTION PRECIP AT THIS TIME. && .HYDROLOGY... AROUND 2 TO 3 INCHES OF RAIN HAS FALLEN SO FAR IN THE EXTREME NORTHERN COUNTIES OF GA. MOST CREEKS HAVE HAD SIGNIFICANT RISES, BUT NO FLOODING IS EXPECTED TO OCCUR. A FEW MAY REACH BANKFULL BEFORE FALLING THIS EVENING. BIG CREEK NEAR ALPHARETTA WILL BE MONITORED FOR ADDITIONAL RISES AS WELL SINCE AROUND 1.5 INCHES OF RAIN HAS FALLEN ACROSS THAT BASIN. 16 && AVIATION... 18Z UPDATE... MVFR CIGS BUT LINE OF +TSRA APPROACHING THE WESTERN TAF SITES. WILL SEE REDUCED VSBYS WITH THIS LINE AND G30-35KTS. SUSTAINED WINDS WILL REMAIN UP THROUGH THE NIGHT...BUT NOT AS CONFIDENT ON THE WIND GUSTS AT ALL THE TAF SITES OVERNIGHT...BESIDES ATL. WINDS ARE S...BUT GENERALLY EXPECT THE WIND DIRECTION TO BE SSW BECOMING NW LATER THIS AFTERNOON. BEHIND THE LINE OF STORMS...CIGS VARY BETWEEN IFR AND MVFR SO HAVE DECIDED TO SHOW MVFR CIGS WITH SCT007 BUT COULD SEE AN IFR OB. NOT CLEARING OUT SITES AS QUICKLY AS MODELS IN THE MORN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 40 49 26 53 / 100 0 0 0 ATLANTA 34 47 29 53 / 100 0 0 0 BLAIRSVILLE 34 42 24 50 / 100 0 0 0 CARTERSVILLE 32 46 25 52 / 90 0 0 0 COLUMBUS 36 52 29 56 / 90 0 0 0 GAINESVILLE 36 47 29 52 / 100 0 0 0 MACON 40 53 26 56 / 100 0 0 0 ROME 30 47 23 52 / 80 0 0 0 PEACHTREE CITY 34 49 24 53 / 100 0 0 0 VIDALIA 47 56 33 55 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLARKE...CLAYTON...CRAWFORD...CRISP...DAWSON... DEKALB...DODGE...DOOLY...EMANUEL...FAYETTE...FORSYTH... GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TOWNS...TREUTLEN...TWIGGS...UNION...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WILCOX...WILKES... WILKINSON. && 16
Hazardous weather outlook, Nov 30, 3:45 AM EST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EST TUE NOV 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 AM EST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING. .SYNOPSIS... A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY CONDITIONS WEDNESDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING. A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60 TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS CLOSELY TODAY AND BE PREPARED FOR ACTIVATION. 19
In the hours before
Special weather statement, Nov 30, 2:28 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 228 PM EST TUE NOV 30 2010 GAZ032-033-044-045-053>055-067-302000- 228 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MERIWETHER... COWETA...FAYETTE...CLAYTON...DEKALB...COBB AND FULTON COUNTIES UNTIL 300 PM EST... AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VININGS TO PEACHTREE CITY TO LUTHERSVILLE ...MOVING NORTHEAST AT 30 MPH. ISOLATED AREAS OF WIND GUSTS OF 50 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 2:46 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EST TUE NOV 30 2010 GAZ078-079-302015- 246 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HARRIS AND TALBOT COUNTIES UNTIL 315 PM EST... AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR HAMILTON...MOVING NORTHEAST AT 35 MPH. ISOLATED AREAS OF WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:05 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 PM EST TUE NOV 30 2010 GAZ034-045-046-054>057-067>069-078-079-089-302030- 305 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...MERIWETHER...SPALDING... FAYETTE...HENRY...CLAYTON...ROCKDALE...DEKALB AND GWINNETT COUNTIES UNTIL 330 PM EST... AT 301 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL FROM TUCKER TO SENOIA TO 10 MILES WEST OF TALBOTTON...MOVING EAST AT 25 MPH. ISOLATED AREAS OF WIND GUSTS OF 40 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:34 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EST TUE NOV 30 2010 GAZ023-025-034-035-302100- 334 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BARROW... GWINNETT...JACKSON AND HALL COUNTIES UNTIL 400 PM EST... AT 329 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DACULA...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARROW... GWINNETT...JACKSON AND HALL COUNTIES THROUGH 400 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CARL...AUBURN...DACULA... HOG MOUNTAIN...COUNTY LINE...CHATEAU ELAN...THOMPSONS MILL... HOSCHTON...BRASELTON...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...PENDERGRASS...CANDLER...TALMO AND APPLE VALLEY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:37 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EST TUE NOV 30 2010 GAZ045-046-048-055>058-067>070-079-302100- 337 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND VERY HEAVY RAIN IN TALBOT...UPSON...PIKE...LAMAR...MERIWETHER...SPALDING...BUTTS... HENRY...CLAYTON...NEWTON...ROCKDALE AND DEKALB COUNTIES UNTIL 400 PM EST... AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN FROM LITHONIA TO THOMASTON...MOVING EAST AT 25 MPH. ISOLATED AREAS OF WIND GUSTS OF 40 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 4:10 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EST TUE NOV 30 2010 GAZ023>025-302145- 410 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN JACKSON...BANKS AND HALL COUNTIES UNTIL 445 PM EST... AT 410 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PENDERGRASS...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JACKSON...BANKS AND HALL COUNTIES THROUGH 445 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JEFFERSON...PEACH STATE SPEEDWAY...PENDERGRASS...TALMO...APPLE VALLEY...MAYSVILLE... GILLSVILLE...COMMERCE...BANKS CROSSING...LULA...FIVE POINTS... HOMER...HOLLINGSWORTH...ALTO AND PINEFIELD CROSSROADS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 11:24 AM EST | Severe Thunderstorm Warning | FFC | Floyd | 18 min |
| Nov 30, 12:09 PM EST | Severe Thunderstorm Warning | FFC | Polk | 36 min |
| Nov 30, 12:16 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Murray, Whitfield | 44 min |
| Nov 30, 12:31 PM EST | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Nov 30, 12:48 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 42 min |
| Nov 30, 12:59 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 46 min |
| Nov 30, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Newton, Spalding | 42 min |
| Nov 30, 4:12 PM EST | Tornado Warning | FFC | Butts, Henry, Newton | 33 min |
| Nov 30, 4:37 PM EST | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 38 min |
| Nov 30, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 47 min |
| Nov 30, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Banks | 23 min |
| Nov 30, 5:15 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Morgan, Oconee, Walton | 45 min |
| Nov 30, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Nov 30, 6:23 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.